# SDR QXEA2010021800096

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - NUMEROUS SPOT OF CORROSION ON LT FLOOR SEAT TRACK FROM FS 485.00 TO FS 570.  FOUND CORROSION TO BE BEYOND LIMITS IAW REO 670-53-00-013.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801, DRILLED NEW TRACK FOR INSTALL IAW SRM 51-40-11-001-001, ETCHED AND ALODINED TRACK IAW SRM 51-21-11-001-001-A01. INSTALLED TRACK IAW AMM 53-00-49-400-801.
